Chat Now!   Member Gallery    Member Articles    Games   Member Groups   Member Blogs   Health News    Bored?

Author Topic: reaction to NIACIN / B3 pill?  (Read 110 times)

0 Members and 1 Guest are viewing this topic.

Offline valleyplayer42

  • Hero Member
  • *****
  • Posts: 1838
  • Country: 00
  • Rec's: 2
  • Gender: Male
  • Mood: Pissed
    Pissed
    • Poke This Member
reaction to NIACIN / B3 pill?
« on: April 29, 2014, 03:24:35 PM »
It said temporary flushing is from NIACIN. It was 500 mg pure NIACIN from GNC. My neck, my arms, my legs, my chest and stomach turned on fire, prickly, itched and were horrendous 3 minutes after I took the pill and lasted about a half hour. Was that the normal flushing reaction from this? Or did I have an allergic reaction? It is gone now. I was reading and it said that is normal it was a good sign that that happened or something. I took it to see if it helps circulate blood lowers my blood pressure and can help with my lightheaded feeling. I am afraid to take it again though. Maybe chop the pill in half and take 250 mg of it? Anyone have a clue?
Bookmark and Share

Offline forever young

  • Full Member
  • ***
  • Posts: 219
  • Rec's: 0
  • Personal text
    • Poke This Member
Re: reaction to NIACIN / B3 pill?
« Reply #1 on: April 29, 2014, 03:33:00 PM »
yes that is a normal reaction. I gave my daughter a small amount a long time ago and her ears and face was burning. I don't know that it would help your blood pressure. Is your dizziness from anxiety. If you have high blood pressure you should see your Dr. I feel even half the tablet will may you flush some too. maybe not as bad.
Bookmark and Share

Offline valleyplayer42

  • Hero Member
  • *****
  • Posts: 1838
  • Country: 00
  • Rec's: 2
  • Gender: Male
  • Mood: Pissed
    Pissed
    • Poke This Member
Re: reaction to NIACIN / B3 pill?
« Reply #2 on: April 29, 2014, 04:02:00 PM »
http://healingnaturallybybee.com/articles/niacin.php

I want to keep taking it says its good for alot of things including mental disorders perhaps anxiety. But this will happen to me everytime? My step brother just took half of one we broke it in half. He had same reaction! Does this happen to EVERY single person? Can I take one of these pills everyday and just deal with the flushing ? Will I die?
Bookmark and Share

Offline forever young

  • Full Member
  • ***
  • Posts: 219
  • Rec's: 0
  • Personal text
    • Poke This Member
Re: reaction to NIACIN / B3 pill?
« Reply #3 on: April 29, 2014, 05:53:56 PM »
no you won't die from it but it will be uncomfortable. I am not sure if you kept taking them would they go away. what about taking a smaller does but it would have to be very small.
Bookmark and Share

Online e77

  • Sr. Member
  • ****
  • Posts: 340
  • Rec's: 4
  • Gender: Male
  • Personal text
    • Poke This Member
Re: reaction to NIACIN / B3 pill?
« Reply #4 on: April 29, 2014, 05:57:43 PM »
Yes, niacin causes flushing. I would be careful though as it can effect the liver and should be monitored through blood test. To make sure you are not damaging the liver. Check with your doctor about this. I take niacin for my cholesterol and my liver enzymes are tested to make sure it's not being damaged. Take care
Bookmark and Share

Offline Ritch

  • Just Joined!
  • Posts: 1
  • Rec's: 0
  • Gender: Male
  • Personal text
    • Poke This Member
Re: reaction to NIACIN / B3 pill?
« Reply #5 on: April 29, 2014, 07:57:02 PM »
Hi Valley,

You can also buy No flush Niacin from a  company called http://www.lef.org/Vitamins-Supplements/Item00373/No-Flush-Niacin-Inositol-Hexanicotinate.html

I purchase mine on eBay in the UK because I can't afford to pay import tax etc every time I want to buy something, It may be worthwhile shopping around for the best deals if you are outside of the US.

My experience with this niacin is that it didn't cause me any side effects and I purchased it to avoid the flushing
Bookmark and Share

Online e77

  • Sr. Member
  • ****
  • Posts: 340
  • Rec's: 4
  • Gender: Male
  • Personal text
    • Poke This Member
Re: reaction to NIACIN / B3 pill?
« Reply #6 on: April 29, 2014, 10:07:56 PM »
Agreed in regards to no flushing for slo release niacin but may have a greater effect on your liver so confer with doctor before taking mega doses.
Bookmark and Share

Tags:
 

Related Topics

  Subject / Started by Replies Last post
6 Replies
561 Views
Last post September 09, 2009, 11:59:08 AM
by sixpack
3 Replies
3197 Views
Last post May 05, 2011, 11:15:16 PM
by sweettooth
4 Replies
294 Views
Last post July 15, 2012, 03:12:48 PM
by e77
1 Replies
92 Views
Last post February 11, 2014, 04:31:54 PM
by colorlessideas
3 Replies
93 Views
Last post February 19, 2014, 06:20:57 AM
by patmob